Schedule

Click to Print Tentative Schedule Dated 2-18-18

The following ICES Convention and Show Tentative Schedule is intended as a general guideline for convention attendees. Please note that there may be changes to certain events regarding time and/or location. When planning your travel or preparing to register, please be certain to refer to the current Convention and Show Schedule listed on this page.

Demonstration and Hands-on Class display pieces will be available for viewing beginning Wednesday during all scheduled show hours.

Tuesday, July 24th
  • 7:00 am-8:00 am:     Representatives Breakfast
  • 8:00 am-5:00 pm:     Annual Representatives Meeting
  • 8:00 am:     Board of Directors Meeting
  • 3:00 pm-7:00 pm:     Registration Desk Opens
    Hospitality Desk Opens
    Souvenirs Desk Opens
    Volunteers Desk Opens
    Demonstration/Hands-on Class Ticket Sales & Exchange
    Membership Desk Opens
    Cake Hospital Opens
    Membership/Proxy Drop-off
  • 4:00 pm-9:00 pm:     Certification Candidates Prep
Wednesday, July 25th
  • 8:00 am:     Board of Directors Meeting
  • 8:00 am-5:00 pm:     Annual Representatives Meeting
  • 8:30 am-4:45 pm++:     Certification Program Testing Viewing
  • 9:00 am-6:00 pm:  Cake Hospital Opens
  • 9:30 am-3:30 pm:     Registration Desk Opens
    Hospitality Desk Opens
    Souvenirs Desk Opens
    Volunteers Desk Opens
    Demonstration/Hands-on Class Ticket Sales & Exchange
    Membership Desk & Proxy drop off
  • 3:00 pm:     First Timer’s Orientation
  • 3:00 pm-8:00 pm:     Sugar Art Gallery (Set Up Displays)
    ICES Photographer’s Studio
  • 6:00 pm-8:00 pm:     Registration Desk Opens
    Hospitality Desk Opens
    Souvenirs Desk Opens
    Volunteers Desk Opens
    Demonstration/Hands-on Class Ticket Sales & Exchange
    Membership Desk & Proxy drop off (last official drop-off 8 pm)
  • 6:30 pm-9:30 pm:     Hands-on-Classes
  • 7:00 pm:     First Timer’s Orientation – Spanish

++ Testing room closed 11:45 am to 1:15 pm for lunch break

Thursday, July 26th 
  • 8:00 am:     Board of Directors Meeting
  • 8:00 am-3:00 pm:     Membership Desk Opens
  • 8:00 am-5:00 pm:     Sugar Art Gallery (Set up of displays)
    ICES Photographer’s Studio
    Registration Desk Opens
    Hospitality Desk Opens
    Souvenirs Desk Opens
    Volunteers Desk Opens
    Demonstration/Hands-on Class Ticket Sales & Exchange
  • 8:00 am-8:00 pm:     Cake Hospital Opens*
    Vendors Set Up
  • 9:00 am-7:30 pm:     Demonstrations
    Hands-On Classes
  • 10:00 am-5:00 pm+++:     ICES Certified Judges Program
  • 4:00 pm:     First Timer’s Orientation
    Vendors’ Orientation
  • 6:00 pm-7:00 pm:     Sugar Art Gallery (Set up of displays)
  • 6:00 pm-7:45 pm:      Proxy Ballot Pick-up
  • 7:30 pm:     Meet the Candidates
  • 8:00 pm-10:00 pm:     General Membership Meeting 

*Cake Hospital available to Demonstrators 1 hour before and ½ hour after each Demo
+++ Room closed 12:00 pm to 1:00 pm for lunch break

Friday, July 27th 
  • 9:00 am-10:00 am:     General Membership Breakfast
  • 10:00 am-12:00 pm:     General Membership Program / Opening Ceremonies
  • 12:00 pm-6:00 pm:     Sugar Art Gallery/Vendors Opens
    Registration Desk Opens
    Hospitality Desk Opens
    Souvenirs Desk Opens
    Volunteers Desk Opens
    Demonstration/Hands-on Class Ticket Sales & Exchange
  • 1:00 pm-3:00 pm:     Membership Desk Opens
  • 1:00 pm-5:00 pm:     Banquet Voucher/Ticket Exchange
  • 1:00 pm-8:00 pm:     Cake Hospital
  • 2:00 pm-7:30 pm:     Demonstrations
  • 3:00 pm-5:00 pm:     ICES Certified Judges Program Testing
  • 5:30 pm-7:30 pm:     Hands-On Classes
  • 7:00 pm-8:00 pm:     International Social – Invitation Only
  • 8:30 pm-11:00 pm:     Friday Night Social

*Cake Hospital available to Demonstrators 1 hour before and ½ hour after each Demo

Saturday, July 28th 
  • 7:00 am-9:00 am:     The Sugar Business Forum/Breakfast
  • 8:00 am:     Board of Directors Meeting
  • 8:00 am-4:30 pm:     Registration Desk Opens
    Demonstration/Hands-on Class Ticket Sales & Exchange
    Hospitality Desk Opens
    Souvenirs Desk Opens
    Volunteers Desk Opens
  • 8:30 am-3:30 pm:     Cake Hospital Opens*
  • 9:00 am-12:00 pm:     Hands-On Classes
  • 9:00 am-4:00 pm:     Membership Desk Opens
  • 9:00 am-5:00 pm:     Sugar Art Gallery/Vendors Opens
  • 9:30 am-11:30 am:     ICES Certified Judges Program Testing
  • 9:30 am-3:00 pm:     Demonstrations
  • 10:00 am-12:00 pm:     Banquet Voucher/Ticket Exchange
  • 12:00 pm:     Special Event
  • 3:00 pm-4:00 pm:     Wonderland of Hats Fashion Show
  • 6:00 pm-7:00 pm:     Social Hour
  • 7:00 pm-12:00 am:     Awards Banquet & Entertainment

*Cake Hospital available to Demonstrators 1 hour before and ½ hour after each Demo

Sunday, July 29th 
  • 8:00 am-9:00 am:     Worship Service
  • 8:30 am-12:30 pm:     Demonstration/Hands-on Class Ticket Sales & Exchange
  • 8:30 am-2:00 pm:     Cake Hospital Opens*
  • 8:30 am-4:00 pm:     Registration Desk Opens
    Hospitality Desk Opens
    Souvenirs Desk Opens
    Volunteers Desk Opens
  • 9:00 am:     Board of Directors Meeting
  • 9:30 am-1:30 pm:     Demonstrations
  • 9:30 am-2:30 pm:     Hands-on Classes
  • 10:00 am-4:00 pm:     Membership Desk Opens
  • 10:00 am-5:00 pm:     Sugar Art Gallery/Vendors Opens
  • 12:00 pm:     Special Event
  • 5:00 pm-7:00 pm:     Vendors Break Down
  • 5:30 pm-7:00 pm:     Sugar Art Gallery (Display removal only)
  • 8:00 pm-10:00 pm:     Night of Sharing

*Cake Hospital available to Demonstrators 1 hour before and ½ hour after each Demo